# SDR CA010831008

- Difficulty date: August 27, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 58,368 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indicator
- Part number: 67154101
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT RETURNED TO THE STATION AFTER 2 HOURS OF FLIGHT DUE TO FLIGHT CREW EXPERIENCED DIFFICULTY TO USE FUEL FROM TANK NR 2 RT. DURING INITIAL INVESTIGATION AN ACTUAL UNBALANCE WAS FOUND BETWEEN TANK NR 2R AND TANK NR 2 LT. ENGINES GROUND RUN CONFIRMED THE ABLITY OF FUEL TO BE TRANSFERRED FROM TANK NR 2 RT. FUEL FLOW EQUALIZER WAS ISOLATED AS PER M.E.L. AT NEXT LAYOVER THE FUEL FLOW EQUALIZER WAS REPLACED WITH 3 FUEL QUANTITY PROBES. THE FUEL PUMP FILTERS WERE CLEANED AND THE FUEL QUANTITY SYSTEM CALIBRATED.
